# SDR QR9R20220422002

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721699417
- Aircraft time: 3,498 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Part number: 9550104500
- Part serial: NA
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE N2 RPM NEEDLE FOR THE #2 ENGINE ON THE TRIPLE TACH MOVED TO ZERO INTERMITTENTLY. AT AIRSPEEDS SLOWER THAN 40 KNOTS THE N2 RPM NEEDLE SYNCHRONIZED WITH THE ROTOR RPM NEEDLE AGAIN. REMOVED AND REPLACED NUMBER TWO ENGINE N2 SENSOR IAW ENGINE MANUAL 77-12-00-900-801-B01. MOC SUCCESSFULLY COMPLETED.
